Schottky groups and counting
- [1] Université Paris VII Denis Diderot, Institut de mathématique de Jussieu, case 7012, 2 place Jussieu, 75251 Paris cedex 05 (France)
Annales de l’institut Fourier (2005)
- Volume: 55, Issue: 2, page 373-429
- ISSN: 0373-0956
Access Full Article
topAbstract
topHow to cite
topReferences
top- N. Anantharaman, Precise counting results for closed orbits of Anosov flows, Annales Scientifiques de l'École Normale Supérieure 33 (2000), 33-56 Zbl0992.37026MR1743718
- M. Babillot, F. Ledrappier, Lalley's theorem on periodic orbits of hyperbolic flows, Ergodic theory and dynamical systems, 18 (1998), 17-39 Zbl0915.58074MR1609507
- Y. Benoist, Propriétés asymptotiques des groupes linéaires, Geometric and functional analysis 7 (1997), 1-47 Zbl0947.22003MR1437472
- Y. Benoist, Propriétés asymptotiques des groupes linéaires (II), Advanced studies in pure mathematics 26 (2000), 33-48 Zbl0960.22012MR1770716
- J.-P. Conze, Y. Guivarc'h, Limit sets of groups of linear transformations, 62 (2000), 367-385 Zbl1115.37305
- D. Dolgopyat, Prevalence of rapid mixing in hyperbolic flows, Ergodic theory and dynamical systems 18 (1998), 1097-1114 Zbl0918.58058MR1653299
- A. Eskin, C. McMullen, Mixing, counting and equidistribution in Lie groups, Duke mathematical journal 71 (1993), 181-209 Zbl0798.11025MR1230290
- S. Helgason, Differential geometry, Lie groups and symmetric spaces, 80 (1978), Academic Press, San Diego Zbl0451.53038MR514561
- A. Katsuda, T. Sunada, Closed orbits in homology classes, Publications mathématiques de l'IHES 71 (1990), 5-32 Zbl0728.58026MR1079641
- S. P. Lalley, Renewal theorems in symbolic dynamics, with application to geodesic flows, noneuclidean tessellations and their fractal limits, Acta mathematica 163 (1989), 1-55 Zbl0701.58021MR1007619
- G. Prasad, -regular elements in Zariski dense subgroups, Oxford quaterly journal of mathematics 45 (1994), 541-545 Zbl0828.22010MR1315463
- W. Parry, M. Pollicott, Zeta functions and the periodic orbit structure for hyperbolic dynamics, (1990), 187-188, Société Mathématique de France, Paris Zbl0726.58003
- M. Pollicott, R. Sharp, Linear actions of free groups, Annales de l'institut Fourier 51 (2001), 131-150 Zbl0967.37016MR1821072
- M. Pollicott, R. Sharp, Asymptotic expansions for closed orbits in homology classes, GeometriæDedicata 87 (2001), 123-160 Zbl1049.37021MR1866845
- J.-F. Quint, Divergence exponentielle des sous-groupes discrets en rang supérieur, Commentarii Mathematicii Helvetici 77 (2002), 563-608 Zbl1010.22018MR1933790
- J.-F. Quint, Mesures de Patterson-Sullivan en rang supérieur, Geometric and functional analysis 12 (2002), 776-809 Zbl1169.22300MR1935549
- J.-F. Quint, L'indicateur de croissance des groupes de Schottky, Ergodic theory and dynamical systems 23 (2003), 249-272 Zbl1037.22024MR1971205
- Th. Roblin, Ergodicité et équidistribution en courbure négative, 95 (2003), Société Mathématique de France Zbl1056.37034
- C. Series, The infinite word problem and limit sets in Fuchsian groups, Ergodic theory and dynamical systems 1 (1981), 337-360 Zbl0483.30029MR662473
- J. Tits, Représentations linéaires irréductibles d'un groupe réductif sur un corps quelconque, Journal für die reine und angewandte Mathematik 247 (1971), 196-220 Zbl0227.20015MR277536